Alert archive / West Virginia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 221, NWS Pittsburgh, PA

September 15, 2011Marion County, Monongalia County, Preston County, West Virginia

NWS Pittsburgh, PA issued this severe thunderstorm warning at Sep 15, 2011, 1:30 AM EDT for Marion County, Monongalia County, Preston County, West Virginia. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 15, 2011, 1:30 AM EDT (05:30 UTC)
Expired
Sep 15, 2011, 2:15 AM EDT
In force
45 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Marion County, WV, Monongalia County, WV, Preston County, WV

The radar

The Pittsburgh radar (KPBZ), 127 km from the middle of the area, began a volume at 05:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 15, 2:00 AM EDTTSTM WND DMGTunnelton, WVTREES DOWN ON RT 26
Sep 15, 2:13 AM EDTTSTM WND DMG1 Ne Kingwood, WVTREE DOWN ON ROUTE 26

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 5.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2011-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 224 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2011-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
224 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
888 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

176 
WUUS51 KPBZ 150530
SVRPBZ
WVC049-061-077-150615-
/O.NEW.KPBZ.SV.W.0221.110915T0530Z-110915T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
130 AM EDT THU SEP 15 2011

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MARION COUNTY IN NORTHERN WEST VIRGINIA...
  PRESTON COUNTY IN NORTHERN WEST VIRGINIA...
  SOUTHEASTERN MONONGALIA COUNTY IN NORTHERN WEST VIRGINIA...

* UNTIL 215 AM EDT

* AT 127 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTHWEST OF VALLEY FALLS...MOVING NORTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  MONONGAH...           BENTONS FERRY...      VALLEY FALLS...
  COLFAX...             BARRACKVILLE...       FAIRMONT...
  WINFIELD...           RIVESVILLE...         NEEL...
  EVERETTVILLE...       FELLOWSVILLE...       NEWBURG...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.

&&

LAT...LON 3930 7992 3944 7992 3944 7997 3938 8007
      3938 8010 3940 8011 3939 8020 3940 8022
      3952 8025 3969 7976 3930 7951 3927 7987
TIME...MOT...LOC 0530Z 233DEG 31KT 3936 8016

$$
3 follow-up statements
448 
WWUS51 KPBZ 150543
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
143 AM EDT THU SEP 15 2011

WVC049-061-077-150615-
/O.CON.KPBZ.SV.W.0221.000000T0000Z-110915T0615Z/
MARION WV-PRESTON WV-MONONGALIA WV-
143 AM EDT THU SEP 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM EDT
FOR MONONGALIA...PRESTON AND MARION COUNTIES...

AT 140 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR VALLEY FALLS...MOVING NORTHEAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  VALLEY FALLS...       FAIRMONT...           COLFAX...
  BENTONS FERRY...      BARRACKVILLE...       WINFIELD...
  RIVESVILLE...         NEEL...               EVERETTVILLE...
  FELLOWSVILLE...       NEWBURG...            BROWNS CHAPEL...

LAT...LON 3930 7992 3944 7992 3944 7997 3938 8007
      3938 8010 3940 8011 3940 8015 3941 8017
      3954 8019 3969 7976 3930 7951 3927 7987
TIME...MOT...LOC 0543Z 233DEG 31KT 3942 8003

$$
972 
WWUS51 KPBZ 150556
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
156 AM EDT THU SEP 15 2011

WVC049-150606-
/O.CAN.KPBZ.SV.W.0221.000000T0000Z-110915T0615Z/
MARION WV-
156 AM EDT THU SEP 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR MARION COUNTY IS CANCELLED...

LAT...LON 3930 7992 3944 7992 3949 7997 3960 8002
      3969 7976 3930 7951 3927 7987
TIME...MOT...LOC 0556Z 233DEG 31KT 3948 7990

$$

WVC061-077-150615-
/O.CON.KPBZ.SV.W.0221.000000T0000Z-110915T0615Z/
PRESTON WV-MONONGALIA WV-
156 AM EDT THU SEP 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM EDT
FOR MONONGALIA AND PRESTON COUNTIES...

AT 153 AM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR HALLECK...MOVING NORTHEAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  NEWBURG...            FELLOWSVILLE...       BROWNS CHAPEL...
  GLADESVILLE...        TUNNELTON...          ROWLESBURG...
  DELLSLOW...           MASONTOWN...         
  CATHEDRAL STATE PARK...                     KINGWOOD...

LAT...LON 3930 7992 3944 7992 3949 7997 3960 8002
      3969 7976 3930 7951 3927 7987
TIME...MOT...LOC 0556Z 233DEG 31KT 3948 7990

$$
593 
WWUS51 KPBZ 150604
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
204 AM EDT THU SEP 15 2011

WVC061-150614-
/O.CAN.KPBZ.SV.W.0221.000000T0000Z-110915T0615Z/
MONONGALIA WV-
204 AM EDT THU SEP 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR MONONGALIA COUNTY IS
CANCELLED...

LAT...LON 3929 7988 3930 7992 3949 7991 3961 7980
      3966 7979 3969 7977 3969 7976 3930 7951
      3927 7987
TIME...MOT...LOC 0604Z 249DEG 26KT 3943 7978

$$

WVC077-150615-
/O.CON.KPBZ.SV.W.0221.000000T0000Z-110915T0615Z/
PRESTON WV-
204 AM EDT THU SEP 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM EDT
FOR PRESTON COUNTY...

AT 202 AM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR ORIOLE...MOVING EAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  NEWBURG...            GLADESVILLE...        FELLOWSVILLE...
  TUNNELTON...          MASONTOWN...          ROWLESBURG...
  KINGWOOD...           CATHEDRAL STATE PARK...

LAT...LON 3929 7988 3930 7992 3949 7991 3961 7980
      3966 7979 3969 7977 3969 7976 3930 7951
      3927 7987
TIME...MOT...LOC 0604Z 249DEG 26KT 3943 7978

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 11:03 PM EDT, 2 hours 27 minutes earlier.

Area forecast discussion, Sep 14, 11:03 PM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PITTSBURGH PA
1103 PM EDT WED SEP 14 2011

.SYNOPSIS...
RAIN WILL SPREAD ACROSS THE UPPER OHIO VALLEY TONIGHT AND
THURSDAY AS A COLD FRONT SWEEPS ACROSS THE REGION. BEHIND THE FRONT...A
PERIOD OF DRY AND COOL WEATHER CAN BE EXPECTED FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
WILL SPEED UP INCREASE OF POPS OVERNIGHT AND ALSO ADD MENTION OF
THUNDER TO FAR SOUTH. CONVECTION IS WEAKENING AS IT MOVES
NORTHWARD, BUT LIGHTNING IS STILL OCCURRING.

COLD FRONT WILL SWEEP ACROSS THE AREA OVERNIGHT...INCREASING POP TO
CATEGORICAL AFTER MIDNIGHT. USED THE HRRR FOR TIMING OF PRECIPITATION.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
COLD FRONT WILL COMPLETE A SWEEP OF THE REGION ON THURSDAY...BUT
SHOWERS MAY PERSIST THROUGH THE AFTERNOON AS MID LEVEL COLD POOL
STEEPENS LAPSE RATES OVER NORTHWEST FLOW ACROSS THE LAKES. CHANCE
POPS WERE ADJUSTED FOR THIS POTENTIAL. TEMPERATURES WILL BE
SHARPLY COOLER ON THURSDAY...WITH READINGS ROUGHLY 15 DEGREES
BELOW NORMAL.

PRECIP IS EXPECTED TO CEASE DURING THE EVENING...BUT CLOUD COVER
MAY PERSIST FOR ZONES IN LEE OF THE LAKES AS NORTHWEST FLOW
CONTINUES. DEPENDING ON CLOUD CLEARANCE RATE UNDER THAT FLOW AND
DECOUPLING OF THE SURFACE WIND...FROST IS POSSIBLE FOR AREAS
NORTH AND EAST OF PITTSBURGH. THAT LATE SUMMER POSSIBILITY HAS
BEEN ADDED TO THE HAZARDOUS WEATHER OUTLOOK AND WILL BE FURTHER
EVALUATED.

THE REST OF THE SHORT TERM PERIOD WILL FEATURE DRY...BUT COOL WEATHER
WITH SURFACE HIGH PRESSURE SLIDING ACROSS THE UPPER OHIO VALLEY
UNDER EASTERN CONUS TROUGH ALOFT.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
SURFACE RIDGE WILL CONTINUE TO SLIDE EAST INTO NEW ENGLAND THROUGH
MONDAY WITH CONDITIONS REMAINING DRY AND TEMPERATURES STAYING A FEW
DEGREES BELOW NORMAL.

SOUTHWEST FLOW WILL BEGIN TO BRING INCREASING MOISTURE INTO THE OHIO
VALLEY TUESDAY WHILE A COLD APPROACHES FROM THE WEST. INCLUDED
SCATTERED POPS FOR SHOWERS AND STORMS TUESDAY INTO WEDNESDAY WITH
TEMPERATURES WARMING TO AROUND 5 DEGREES ABOVE NORMAL.

&&

.AVIATION /03Z THURSDAY THROUGH MONDAY/...
A COLD FRONT WILL APPROACH THE TERMINALS TONIGHT AND CROSS THE TAF
SITES EARLY THIS MORNING INTO THE LATE AFTERNOON ON THURSDAY.
UTILIZING A SREF/LAMP GUIDANCE BLEND, SHOWERS WITH THE FRONT WILL
FIRST REACH KZZV AROUND 06Z AND PUSH EASTWARD TO KLBE BY 08Z. MVFR
RESTRICTIONS WITH SHOWERS WILL PREVAIL WITH THE FRONT FROM THE
PRE-DAWN HOURS INTO THE LATE MORNING. IFR CEILINGS WILL BE POSSIBLE
AT KHLG/KDUJ/KFKL NEAR DAWN AS THE FRONT PASSES THROUGH.

THE FRONT WILL PUSH EAST OF THE TERMINALS THURSDAY AFTERNOON, WITH
CEILINGS LIFTING TO VFR BY THAT TIME. A TIGHTENED PRESSURE GRADIENT
WILL ALLOW FOR NORTHERLY WINDS AT 10-15KTS TO GUST TO 20-25KTS
THURSDAY AFTERNOON.

.OUTLOOK...THURSDAY NIGHT THROUGH MONDAY...
SKIES WILL CLEAR AND VFR CONDITIONS WILL PREVAIL THURSDAY NIGHT AS
HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. THIS AREA OF HIGH
PRESSURE WILL DOMINATE THE REGION WITH MOSTLY VFR CONDITIONS
EXPECTED THROUGH MONDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Sep 14, 12:57 PM EDT, 12 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
1257 PM EDT WED SEP 14 2011

OHZ039>041-048>050-057>059-068-069-PAZ013-020-021-029-031-073-075-
WVZ001>004-012-021-022-151700-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-LAWRENCE-BEAVER-ALLEGHENY-
WASHINGTON-GREENE-WESTMORELAND-FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-
WETZEL-MARION-MONONGALIA-
1257 PM EDT WED SEP 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ001-PAZ007>009-014>016-022-023-074-076-WVZ023-041-151700-
GARRETT-MERCER-VENANGO-FOREST-BUTLER-CLARION-JEFFERSON PA-ARMSTRONG-
INDIANA-WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-TUCKER-
1257 PM EDT WED SEP 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

TEMPERATURES WILL DROP BELOW 40 DEGREES ON FRIDAY MORNING...WITH
SOME LOCATIONS FALLING TO THE MID 30S. AREAS OF FROST ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 15, 1:05 AM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
105 AM EDT THU SEP 15 2011

MDZ001-WVZ023-150600-
GARRETT MD-PRESTON WV-
105 AM EDT THU SEP 15 2011

...AREA OF STRONG THUNDERSTORMS...

AN AREA OF STRONG THUNDERSTORMS HAS DEVELOPED OVER SOUTHEASTERN
PRESTON COUNTY AND WILL THROUGH GARRETT COUNTY...

AT 101 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 4 MILES SOUTHWEST OF CATHEDRAL STATE
PARK...MOVING NORTHEAST AT 30 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING HEAVY DOWNPOURS AND HAIL. WIND GUSTS IN EXCESS OF 35 MPH
ARE ALSO POSSIBLE.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  ROWLESBURG...         SILVER LAKE...
  CATHEDRAL STATE PARK...                     TERRA ALTA...
  REDHOUSE...           GORMAN...             OAKLAND...
  MOUNTAIN LAKE PARK... SWALLOW FALLS STATE PARK...
  MCCOMAS BEACH...      MCHENRY...
  DEEP CREEK LAKE STATE PARK...

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

LAT...LON 3947 7906 3946 7909 3942 7912 3941 7916
      3939 7917 3934 7926 3929 7930 3929 7933
      3925 7940 3921 7951 3927 7967 3941 7976
      3969 7908 3959 7900
Special weather statement, Sep 15, 1:17 AM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
117 AM EDT THU SEP 15 2011

WVZ021-022-150600-
MARION WV-MONONGALIA WV-
117 AM EDT THU SEP 15 2011

...LINE OF STRONG THUNDERSTORMS...

A LINE OF STRONG THUNDERSTORMS WILL MOVE THROUGH SOUTHERN MARION AND
EVENTUALLY SOUTHERN MONONGALIA...

AT 114 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 6 MILES SOUTHEAST OF GRANGEVILLE...
MOVING EAST AT 30 MPH. THESE STORMS WILL PRODUCE HEAVY DOWNPOURS...
HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. WINDS GUSTS TO
40 MPH ARE ALSO POSSIBLE.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  GRANGEVILLE...        MANNINGTON...         FESTUS...
  WORTHINGTON...        FARMINGTON...         MONONGAH...
  BENTONS FERRY...      COLFAX...             BARRACKVILLE...
  GRANT TOWN...         FAIRMONT...           VALLEY FALLS...

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

LAT...LON 3938 8010 3940 8011 3939 8020 3942 8027
      3945 8040 3945 8041 3954 8042 3963 8004
      3944 7996 3938 8007

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 1:17 AM EDTSpecial Weather StatementPBZMarion43 min
Sep 15, 2:02 AM EDTSpecial Weather StatementPBZTucker43 min
Sep 15, 2:09 AM EDTSevere Thunderstorm WarningPBZPreston, Tucker36 min
Sep 15, 2:12 AM EDTSevere Thunderstorm WarningPBZPreston48 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.